Current position: Home >> Scientific Research >> Paper Publications
马杰

Personal Information

Professor  

Paper Publications

Maximizing proper colorings on graphs

Hits:

Impact Factor:1.306

DOI number:10.1016/j.jctb.2015.07.002

Journal:JOURNAL OF COMBINATORIAL THEORY SERIES B

First Author:majie

Correspondence Author:majie

Document Code:000359962200012

Volume:115

Page Number:236-275

ISSN No.:0095-8956

Translation or Not:no

Date of Publication:2015-10-31

Included Journals:SCI

Pre One:COLORING GRAPHS WITH TWO ODD CYCLE LENGTHS

Next One:On judicious bipartitions of graphs